# SDR 08FDEA00524

- Difficulty date: February 20, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65206611
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER MAIN BOX INTERIOR RIB CRACKED AT LIGHTENING HOLE STAB STA 188.  CUT OUT DAMAGED AREA IAW  SRM 55-10-5 FIG2 NAD 55-10-4 FIG2.   FABRICATED REPAIR FOR FWD SPAR WEB IAW SRM 55-10-5 FIG 2 PARTS AND AFFECTED AREAS TREATED AND PRIMED IAW SRM 51-10-2 FIG 1. INSTALLED REPAIR PARTS AT RIB STA 188 IAW SRM 55-10-4 FIG2. FWD SPAR WEB AND REPAIR INSTALLED IAW SRM 55-10-5 FIG 2.
